Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 166, NWS Binghamton, NY

July 8, 2007Schuyler County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 8, 2007, 6:32 PM EDT for Schuyler County, New York. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2007, 6:32 PM EDT (22:32 UTC)
Expired
Jul 8, 2007, 7:30 PM EDT
In force
58 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

County Schuyler County, NY

The radar

The Binghamton radar (KBGM), 69 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:40 PM EDTTSTM WND DMG2 E Bradford, NYLARGE BRANCHES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2007-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2007-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1824 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBGM 082233
SVRBGM
NYC097-082330-
/O.NEW.KBGM.SV.W.0166.070708T2232Z-070708T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
632 PM EDT SUN JUL 8 2007

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCHUYLER COUNTY IN CENTRAL NEW YORK

* UNTIL 730 PM EDT

* AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR TYRONE...AND
  MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  READING CENTER AT 650 PM EDT...
  WEDGEWOOD AND WATKINS GLEN AT 700 PM EDT...
  MONTOUR FALLS AND BURDETT AT 705 PM EDT...
  ODESSA AT 710 PM EDT...
  CATHARINE AT 715 PM EDT...
  CAYUTA AND ALPINE AT 725 PM EDT...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

SEVERE THUNDERSTORMS CAN AND SOMETIMES DO PRODUCE TORNADOES WITH 
LITTLE OR NO WARNING. REMAIN CALM...BUT WATCH FOR RAPIDLY CHANGING 
CONDITIONS. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4245 7670 4229 7670 4228 7662 4225 7662
      4224 7667 4226 7672 4230 7673 4228 7696
      4233 7709 4248 7709 4246 7691 4249 7686

$$


PADAVONA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:37 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jul 8, 2:37 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
237 PM EDT SUN JUL 8 2007

.SYNOPSIS...
SEVERAL DISTURBANCES MOVING OUT OF CANADA AND A FRONTAL BOUNDARY
WILL COMBINE TO CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS
ACROSS CENTRAL NEW YORK THIS AFTERNOON AND OVERNIGHT. SOME OF
THESE STORMS MAY PRODUCE STRONG GUSTY WINDS...HEAVY RAIN AND HAIL.

HIGH TEMPERATURES ARE EXPECTED TO REACH INTO THE 90S ON MONDAY AND
TUESDAY BRINGING HEAT INDEX VALUES TO 95 TO 100...ESPECIALLY OVER
HIGHLY URBANIZED AREAS. THE HOT AND HUMID AIR WILL HELP PRODUCE
SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS.

AN APPROACHING COLD FRONT COULD BRING MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS BY WEDNESDAY...ALONG WITH SOMEWHAT COOLER TEMPERATURES.

&&

.NEAR TERM /THROUGH MONDAY/...
SEVERAL WAVES OF CONVECTION WILL PLAGUE FA DRNG NR TERM PORTION OF
THE FCST. INITIAL SHOT THAT DEVELOPED IN OVER SRN ONTARIO THIS
MORNING NOW PUSHING THRU FA. STORMS HAVE DIMINISHED IN INTENSITY AS
THEY HAVE OUTRUN JET SUPPORT AND MOISTURE. NOT AN IMPRESSIVE AMOUNT
OF SBCAPE TO WORK WITH THIS AFTERNOON BUT ATMOSPHERE IS RELOADING
WITH DWPTS BEGINNING TO POOL AHD OF NEXT WAVE ON ITS WAY FROM
ONTARIO.  THIS WAVE IS MORE IN LINE WITH H8 LLJ MAX AND YET ANOTHER
S/WAVE RIDING ALONG NRN PERIPHERY OF H5 RIDGE. MID-LEVEL LAPSE RATES
ARE STEEPENING ACROSS SRN ONTARIO AND EXPECT THIS WILL BE THE TREND
ACRS NRN PARTS OF FA THIS EVENING.

THERE IS SOME DISCREPANCY ON WHICH WAVE WILL BE THE ONE TO GIVE FA
THE BEST SHOT FOR SVR WX. VORT MAX OVR SRN ONTARIO PROGGED TO MOVE
INTO FA ARND 22Z. GIVEN THAT THIS IS PK HTG AND INSTABILITIES WILL
BE ON THE RISE AS DWPTS POOL...RISK OF SVR WX IS CERTAINLY THERE.
WINDS ARE STRONG ALOFT AND SHEAR VALUES ARE ENUF TO GIVE POTENTIAL
FOR ROTATING STORMS. MAIN THREAT WILL BE WIND DAMAGE WITH THIS
BATCH...POSSIBLY LARGE HAIL IF ANY SUPERCELLS FORM EVEN GIVEN HIGH
WBZ HEIGHTS.

THE NEXT STRONGER VORT MAX IS LOCATED OVER LK HURON AND PRODUCED SVR
WX OVER UP OF MI THIS MORNING AS SVR STORMS DEVELOPED. 12Z MODELS
INDICATE THIS WAVE WILL MOVE INTO WRN NY ARND 01Z TONIGHT AND BRING
ANOTHER CONVECTIVE COMPLEX ACROSS UPSTATE NY DRNG THE OVERNIGHT HRS.
SFC WARM FRONT IS CRNTLY LOCATED JUST NORTH OF WATERTOWN AND CUD
SLIP SLIGHTLY SOUTH STRADDLING NRN ZONES THIS EVENING. WAVE RIDING
ALONG THIS BOUNDARY WUD GIVE BEST CHCS FOR THUNDERSTORMS TO NRN
SUSQUEHANNA REGION NORTHWARD BTWN 03Z-12Z TONIGHT.  H8 JET INCREASES
AND THETA-E GRADIENT SETS UP TONIGHT WITH MODEST INSTABILITY IN
PLACE. YET ANOTHER SHOT FOR SVR WX WILL EXIST WITH THIS WAVE AS IT
MOVES THRU NRN HALF OF CWA.  BEST COURSE OF ACTION WILL BE TO KEEP
POPS ENTIRE OVERNIGHT PD WITH LIKELY FAR NORTH TAPERING TO 30 ACROSS
THE SRN TIER. AREAS FROM ESSENTIALLY ROUTE 17 SOUTH WILL SEE VRY
LITTLE TONIGHT.

AS FOR MONDAY...CDFNT IS SLOWING AND WILL JUST BARELY MAKE IT INTO
CWA DURING THE AFTERNOON. HAVE ONLY GONE WITH CHC POPS OVER FINGER
LKS/WRN MOHAWK VALLEY MONDAY AS MOST FORCING AND FOCUS FOR
CONVECTION REMAINS TO OUR NORTH.  WITH DWPTS INCRSNG INTO THE M-U
60S CAPES WILL BE HIGH. THUS POTENTIAL FOR SVR WX AFTER APPROX 18Z
OVER UPSTATE NY WITH DAMAGING WINDS BEING THE MAIN THREAT.

HEAT WILL ALSO BE AN ISSUE TOMORROW WITH HIGHS APCHG THE L-M 90S
AREAWIDE. COUPLE THIS WITH THE HUMID AIRMASS AND SOME LOCATIONS MAY
HIT HEAT INDICES OF 100 DEGREES FOR A VERY BRIEF PD TOMORROW
AFTERNOON. NOT ENUF TO WARRANT HEAT ADVISORY AT THIS TIME AS VALUES
MAX OUT FOR ABOUT ONE HOUR BEFORE DROPPING BACK INTO THE 90S. MAY
SEE SOME PLACES APPROACH RECORD HIGHS TOMORROW:

BINGHAMTON - 95(1988)
SYRACUSE - 97 (1988)
WILKES-BARRE/SCRANTON - 96 (1988)

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
SUMMERTIME PATTERN CONTINUES WITH HOT AND HUMID CONDITIONS AND A
FRONTAL BOUNDARY LINGERING NEAR THE LAKES. NOT A LOT OF FOCUS FOR
STORMS BUT DO NOT BELIEVE MUCH LIFT WILL BE NEEDED SO ITS HARD TO
RULE OUT CONVECTION ANY PERIOD. HEAT INDICIES ON MON ARE NEAR THE
ADVISORY LEVEL...WOULD NEED TO SEE MORE WIDESPREAD DEW POINTS IN
THE 70 RANGE TO PUSH IT OVER THE TOP. HAVE BUMPED TEMPS UP A HAIR
AGAIN ON TUESDAY AS COOLER AIR IS NOT EXPECTED TO MAKE IT DOWN
INTO NY. WED SHOULD BE A LITTLE COOLER WITH MORE CLOUDS AND SHOWERS
AND TSTMS AS THE NEXT SYSTEM APPROACHES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
COLD FRONT PUSHES THROUGH THE AREA WED NIGHT INTO THURSDAY.
THU NIGHT SHOULD BE DRY BEHIND THE FRONT. HOWEVER CANNOT RULE OUT
CLOUDS AND A RW- ...20 POP...ON FRI WITH CYCLONIC FLOW ALFT AND UPSLOPE
INTO THE THE SOUTHERN TIER. SEASONABLE TEMPERATURES FOR THE
WEEKEND. WEAK FRONT MOVES DOWN LATE SAT INTO SUNDAY GIVING US
ANOTHER CHANCE OF SOME SHOWERS AND TSTMS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
MVFR RESTRICTIONS DUE TO CONVECTION THIS AFTERNOON AND EVENING.
UPPER DISTURBANCE WILL BRING THUNDERSTORMS TO TWO NRN TERMINALS
THIS EVENING. BEST CHC LOOKS TO BE AFTER 00Z...MAINLY BTWN 02Z-06Z
FOR THUNDER ACROSS KSYR/KRME. CUD SEE LIGHT SHOWERS MOST OF THE
AFTERNOON AND EVENING. OCNL SHRAS POSSIBLE AT KITH THIS
EVENING...WITH LESS OF A CHC FURTHER SOUTH. THUS HAVE LEFT OUT OF
TAFS FOR KELM/KBGM/KAVP.

MOST RESTRICTIONS LIKELY DUE TO VSBY IN THUNDER...WITH CB BASES
LIKELY REMAINING OVER 4KFT. BKN CIRRUS LAYER FROM CONVECTIVE
DEBRIS EXPECTED OVER ENTIRE AREA TONIGHT.

SHOWERS AND THUNDERSTORMS POSSIBLE EACH AFTERNOON FROM MONDAY
THROUGH THURSDAY...PERHAPS PRODUCING BRIEF RESTRICTIONS. EARLY
MORNING FOG/HAZE ALSO POSSIBLE...ESPECIALLY AT KELM.
OTHERWISE...LOOK FOR VFR. BEST CHC OF WIDESPREAD THUNDER WILL BE
ON WEDNESDAY AFTERNOON AHEAD OF A COLD FRONT.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...BMW
NEAR TERM...PVB
SHORT TERM...BMW
LONG TERM...BMW
AVIATION...PVB
Hazardous weather outlook, Jul 8, 9:54 AM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
954 AM EDT SUN JUL 8 2007

NYZ009-015>018-023-025-036-037-044>046-055>057-091400-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER-
TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-
BROOME-DELAWARE-
954 AM EDT SUN JUL 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL NEW YORK
THIS AFTERNOON.  LOCATIONS NORTH OF THE SOUTHERN TIER WILL BE THE MOST
LIKELY AREAS TO SEE SEVERE STORMS...WITH A LESSER CHANCE ALONG THE
NEW YORK AND PENNSYLVANIA BORDER. THESE STORMS WILL BE CAPABLE OF
PRODUCING SEVERE WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS COULD DOT THE AREA MONDAY AFTERNOON AND EVENING.
ISOLATED SEVERE STORMS ARE POSSIBLE...WITH STRONG WINDS THE MAIN
THREAT.

IT WILL BE HOT AND HUMID MONDAY AND TUESDAY. IN HIGHLY
URBANIZED...NORMALLY WARMER AREAS...HIGHS IN THE MID 90S ARE
EXPECTED. HEAT INDICES MAY REACH THE UPPER 90S...AND POSSIBLY EVEN
APPROACH 100 DEGREES.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

NYZ022-024-062-PAZ038>040-043-044-047-048-072-091400-
STEUBEN-CHEMUNG-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
954 AM EDT SUN JUL 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. WHILE
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...STORMS CLOSEST TO THE
PENNSYLVANIA AND NEW YORK BORDER MAY PRODUCE STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

IT WILL BE HOT AND HUMID MONDAY AND TUESDAY. IN HIGHLY
URBANIZED...NORMALLY WARMER AREAS...HIGHS IN THE MID 90S ARE
EXPECTED. HEAT INDICES MAY REACH THE UPPER 90S...AND POSSIBLY
EVEN APPROACH 100 DEGREES.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

PB

In the hours before

Special weather statement, Jul 8, 4:12 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
412 PM EDT SUN JUL 8 2007

NYZ055-056-082100-
BROOME NY-TIOGA NY-
412 PM EDT SUN JUL 8 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
  VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR NEWARK VALLEY...AND
  MOVING SOUTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NWS BINGHAMTON AND WEST CORNERS AT 420 PM EDT...
  ENDWELL AT 425 PM EDT...
  JOHNSON CITY AND CASTLE CREEK AT 430 PM EDT...
  PORT DICKINSON AND CHENANGO BRIDGE AT 435 PM EDT...
  PORT CRANE AT 440 PM EDT...
  SANITARIA SPGS AT 445 PM EDT...
  CONKLIN AT 450 PM EDT...
  KIRKWOOD AND BELDEN AT 455 PM EDT...

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
Special weather statement, Jul 8, 5:04 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
504 PM EDT SUN JUL 8 2007

NYZ009-015>018-022>025-036-037-044>046-055>057-090300-
BROOME-CHEMUNG-CHENANGO-CORTLAND-DELAWARE-MADISON-NORTHERN ONEIDA-
ONONDAGA-OTSEGO-SCHUYLER-SENECA-SOUTHERN CAYUGA-SOUTHERN ONEIDA-
STEUBEN-TIOGA-TOMPKINS-YATES-
504 PM EDT SUN JUL 8 2007

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE LATER THIS EVENING...

AN APPROACHING UPPER LEVEL DISTURBANCE WILL TRIGGER THUNDERSTORMS
OVER CENTRAL NEW YORK LATER THIS EVENING. THERE IS THE POSSIBILITY
THAT A LINE, OR CLUSTER, OF STRONG TO SEVERE THUNDERSTORMS COULD
DEVELOP, AND MOVE RAPIDLY SOUTHEAST ACROSS THE REGION LATE THIS
EVENING INTO THE OVERNIGHT HOURS. THE MOST FAVORED AREAS FOR STRONG
TO SEVERE THUNDERSTORMS WILL BE THE FINGER LAKES, SOUTHERN TUGHILL
PLATEAU, WESTERN MOHAWK VALLEY, AND NORTHERN SUSQUEHANNA REGION.
THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING
WINDS, LARGE HAIL, AND VERY HEAVY RAINFALL.

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS
DEVELOPING SITUATION. A SEVERE THUNDERSTORM WATCH WILL BE ISSUED
IF CONDITIONS BECOME FAVORABLE FOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS. WARNINGS WILL BE ISSUED IF SEVERE WEATHER IS OCCURRING
OR IMMINENT.

STAY TUNED TO NOAA WEATHER RADIO, THE VOICE OF YOUR NATIONAL
WEATHER SERVICE, FOR THE LATEST UPDATES.
Special weather statement, Jul 8, 5:26 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
526 PM EDT SUN JUL 8 2007

NYZ015-022-082230-
STEUBEN NY-YATES NY-
526 PM EDT SUN JUL 8 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED 15 MILES WEST OF VINE
  VALLEY...AND MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VINE VALLEY AT 540 PM EDT...
  MIDDLESEX AT 545 PM EDT...
  ITALY AT 550 PM EDT...
  ITALY HILL AND FRIEND AT 555 PM EDT...
  BRANCHPORT AND GUYANOGA AT 600 PM EDT...
  BLUFF POINT AND KEUKA PARK AT 605 PM EDT...
  CROSBY AND KEUKA AT 610 PM EDT...
  PORTER CORNER AT 615 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

PADAVONA
Special weather statement, Jul 8, 6:05 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
605 PM EDT SUN JUL 8 2007

NYZ018-036-037-082300-
MADISON NY-ONEIDA NY-ONONDAGA NY-
605 PM EDT SUN JUL 8 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS.  THIS
  STORM WAS LOCATED NEAR NORTH SYRACUSE...AND MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MINOA AND EAST SYRACUSE AT 615 PM EDT...
  KIRKVILLE AND FAYETTEVILLE AT 620 PM EDT...
  LAKEPORT AT 625 PM EDT...
  CHITTENANGO AND SULLIVAN AT 630 PM EDT...
  PERRYVILLE AND CAZENOVIA AT 635 PM EDT...
  LENOX AND CANASTOTA AT 640 PM EDT...
  NELSON AND ONEIDA AT 645 PM EDT...
  PETERBORO AND KENWOOD AT 650 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
Special weather statement, Jul 8, 6:20 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
620 PM EDT SUN JUL 8 2007

NYZ023-082315-
SCHUYLER NY-
620 PM EDT SUN JUL 8 2007

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
  TYRONE...AND MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  TYRONE AND WESTON AT 630 PM EDT...
  ALTAY AT 635 PM EDT...
  TOWNSEND AND READING CENTER AT 645 PM EDT...
  WATKINS GLEN AND WEDGEWOOD AT 650 PM EDT...
  MONTOUR FALLS AND BURDETT AT 655 PM EDT...
  ODESSA AT 700 PM EDT...
  CATHARINE AND SMITH VALLEY AT 705 PM EDT...
  ALPINE AT 710 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

PADAVONA
Local storm report, Jul 8, 6:24 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
624 PM EDT SUN JUL 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             PRATTSBURG              42.52N 77.28W
07/08/2007  E0.75 INCH       STEUBEN            NY   PUBLIC

&&

BMW

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 5:38 PM EDTSevere Thunderstorm WarningBGMSteuben, Yates67 min
Jul 8, 6:08 PM EDTSevere Thunderstorm WarningBGMMadison, Onondaga52 min
Jul 8, 6:42 PM EDTSevere Thunderstorm WarningBGMChemung63 min
Jul 8, 6:54 PM EDTSevere Thunderstorm WarningBGMSteuben36 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.